Well, it is quite coincidental that you are having symptoms like that when you have stopped your thyroid med. What med are you taking and what is the daily dosage? When did you stop? What is your doctor trying to find out by stopping your med?
When you were diagnosed, what was the identified cause? Could you please post your thyroid related test results from before stopping your med?
Sorry for all the questions, but trying to make sure we don't overlook anything.
Well last Tuesday i visited my new doctor, she said she would do the blood tests but since i had been diagnosed with hypothyroidism 2 years prior she went ahead and gave me Levothyroxine 50. Monday of this week she called me and said she tested my T2 and T3 levels and said my thyroid levels were fine and that i needed to stop taking the levothyroxine so i didn't take it yesterday. She never gave me the detailed results on the blood test she just said the levels for those 2 tests were in the higher norm.
Doctors are required by law to provide a copy of lab test results upon your request. So you need to get hold of a copy and post results so that we have more info to work with. Also, when you went to this latest doctor, how were you feeling at the time? Did you have any symptoms?.
I've had symptoms all my life, but they just started getting real bad in the last 2 years. I lost my insurance from 2 years ago so i haven't really ever been on any meds for it. And i finally got back on insurance so i called the doctor to set up getting that rechecked and getting treatment. I have a plethora of symptoms.
Please also get tested for diabetes. Your symptoms could be related to blood sugar, as well.
I've been tested for diabetes several times in the last 5 years or so. I know i dont have that.
Sounds like common fainting due to low oxygen in the air or drop of blood pressure due to the blood vessel dilation in the brain
What causes that? Any number of things i guess.